# SDR ASOA2015112714202

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 907-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON LT SIDE SEAT RAIL SEGMENT BETWEEN F/A 907.00 AND 977.00.  CORROSION SEAT RAIL LEFT SIDE FS 907.00-977.00 IS BEYOND LIMITS IAW REO 670-53-00-013, REV J.  REMOVED SEAT RAIL AT FS 907.00 AND 977.00 IAW AMM 53-00-49-000-801 A01. COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED SEAT RAIL AT FS 907.00 AND 977.00 IAW AMM 53-00-49-400-801 A08.
